Kendall's tau for serial dependence

Ferguson, Thomas S., Genest, Christian, Hallin, Marc . Canadian Journal of Statistics 2000. 28 (3) :587-604

Locate this article in:

Bibtex

@article{CIS-163178,
  Author = {Ferguson, Thomas S. and Genest, Christian and Hallin, Marc},
  Title = {Kendall's tau for serial dependence},
  Journal = {Canadian Journal of Statistics},
  Volume = {28},
  Number = {3},
  Year = {2000},
  Pages = {587--604},
  Keywords = {Time series, Asymptotic relative efficiency, Autocorrelation, Spearman's rho, rank procedures, tests of independence}
}

Similar articles